MathSciNet Relay Station
MathSciNet bibliographic data
MR2482442 (2010d:37087) 37F10 (37F20 37F50)
DeMarco, Laura G.; McMullen, Curtis T. Trees and the dynamics of polynomials. Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 3, 337–382.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement